Items where Author is "Veena Mathad, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Veena Mathad, and Sahal, Ali Mohammed (2016) On co-complete k–partite graph valued functions. Journal of Discrete Mathematical Sciences and Cryptography, 19 (2). pp. 257-275. ISSN 0972-0529

Mahde, Sultan Senan and Veena Mathad, (2016) Domination integrity of line splitting graph and central graph of path, cycle and star graphs. Applications and Applied Mathematics: An International Journal, 11 (1). pp. 408-423. ISSN 1932-9466

Mahde, Sultan Senan and Veena Mathad, (2016) Hub-integrity of splitting graph and duplication of graph elements. TWMS Journal of Applied and Engineering Mathematics, 6 (2). pp. 289-297. ISSN 2146-1147

Sahal, Ali Mohammed and Veena Mathad, (2014) On near equitable domination in graphs. Asian Journal of Current Engineering & Maths, 3 (3). pp. 39-46. ISSN 2277-4920

Sahal, Ali Mohammed and Veena Mathad, (2014) Strong total near equitable domination in graphs. International Journal of Mathematical Archive, 5 (3). pp. 183-188. ISSN 2229-5046

Sahal, Ali Mohammed and Veena Mathad, (2014) Total near equitable domination in graphs. International Journal of Mathematical Combinatorics , 3. pp. 104-110. ISSN 1937-1055

Narayankar, Kishori P. and Lokesh, S. B. and Veena Mathad, and Gutman, I. (2012) Hosoya polynomial of Hanoi graphs. Kragujevac J. Math., 36 (1). pp. 51-57.

Veena Mathad, and Sharada, B. (2012) On fuzzy middle graph. Adv. Appl. Discrete Math., 9 (1). pp. 57-64.

Veena Mathad, and Basavanagoud, B. (2012) k-trees, k-ctrees and Line Splitting Graphs. International Journal of Applied Mathematical Research, 1 (4). pp. 487-492. ISSN 2227-4324

This list was generated on Tue Sep 19 17:03:19 2017 IST.